# SDR 99FDEA00407

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 230 - AFT AIRSTAIR COMPT, HORSE COLLAR SUPPORT RT CASTING IS CRACKED 2 OUT FROM RADIUS BLOCK JUST BELOW SEALING WEB BS 1195.  INSTALL BATHTUB FITTING REPAIR ON HORSE COLLAR PER EA 7551045356 AUG 10, 1999.
